# SDR HEEA084318

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 1,327 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 407362005103
- Part serial: 580
- Condition: Malfunctioned
- Location: Low Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LOW LEVEL LIGHT STAYS ON. REPLACED FUEL CELL, FUEL LOW SWITCH.
